Chinese Journal of Quantum Electronics, Volume. 28, Issue 1, 110(2011)

Two-level system of a parabolic quantum dot

Qi-wen WANG* and Lan HONG
Author Affiliations
  • [in Chinese]
  • show less
    Figures & Tables(0)
    Tools

    Get Citation

    Copy Citation Text

    WANG Qi-wen, HONG Lan. Two-level system of a parabolic quantum dot[J]. Chinese Journal of Quantum Electronics, 2011, 28(1): 110

    Download Citation

    EndNote(RIS)BibTexPlain Text
    Save article for my favorites
    Paper Information

    Received: Mar. 22, 2010

    Accepted: --

    Published Online: Feb. 22, 2011

    The Author Email: Qi-wen WANG (wqwwangqiwen@126.com)

    DOI:

    CSTR:32186.14.

    Topics